On the oscillation of eigenvector functions of the one-dimensional Dirac operator

被引:0
|
作者
Z. S. Aliev
Kh. Sh. Rzaeva
机构
[1] Baku State University,Mechanics and Mathematics Faculty
[2] National Academy of Sciences of Azerbaijan,Institute of Mathematics and Mechanics
[3] Ganja State University,Faculty of Mathematics and Computer Science
来源
Doklady Mathematics | 2016年 / 94卷
关键词
D O I
暂无
中图分类号
学科分类号
摘要
A spectral problem for the one-dimensional Dirac system is considered. The question of the number of zeros for the components of the eigenvector functions of this problem is studied.
引用
收藏
页码:401 / 405
页数:4
相关论文
共 50 条
  • [31] Bernoulli scheme and one-dimensional Dirac equation
    Arkhipov, V. V.
    Kolt, M. V.
    Kudusov, A. S.
    [J]. BULLETIN OF THE UNIVERSITY OF KARAGANDA-PHYSICS, 2011, 2 (62): : 3 - 8
  • [32] Essential Spectra of One-Dimensional Dirac Operators
    Qi, Jiangang
    Chen, Shaozhu
    [J]. INTEGRAL EQUATIONS AND OPERATOR THEORY, 2012, 74 (01) : 7 - 24
  • [33] Path integral for one-dimensional Dirac oscillator
    R. Rekioua
    T. Boudjedaa
    [J]. The European Physical Journal C, 2007, 49 : 1091 - 1098
  • [34] One-dimensional conformable fractional Dirac system
    Bilender P. Allahverdiev
    Hüseyin Tuna
    [J]. Boletín de la Sociedad Matemática Mexicana, 2020, 26 : 121 - 146
  • [35] Essential Spectra of One-Dimensional Dirac Operators
    Jiangang Qi
    Shaozhu Chen
    [J]. Integral Equations and Operator Theory, 2012, 74 : 7 - 24
  • [36] The Dirac particle in a one-dimensional "hydrogen atom"
    Sveshnikov, K. A.
    Khomovskii, D. I.
    [J]. MOSCOW UNIVERSITY PHYSICS BULLETIN, 2012, 67 (04) : 358 - 363
  • [37] One-dimensional conformable fractional Dirac system
    Allahverdiev, Bilender P.
    Tuna, Huseyin
    [J]. BOLETIN DE LA SOCIEDAD MATEMATICA MEXICANA, 2020, 26 (01): : 121 - 146
  • [38] ABSENCE OF DECAY AND EIGENVECTOR LOCALIZATION IN A SOLUBLE ONE-DIMENSIONAL SYSTEM
    WANG, JC
    DY, KS
    [J]. PHYSICS LETTERS A, 1972, A 42 (03) : 251 - &
  • [39] One-dimensional q-Dirac equation
    Allahverdiev, Bilender P.
    Tuna, Huseyin
    [J]. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 40 (18) : 7287 - 7306
  • [40] Solution of the Dirac equation in a one-dimensional box
    Alhaidari, A. D.
    El Aaoud, E.
    [J]. PROCEEDINGS OF THE FIFTH SAUDI PHYSICAL SOCIETY CONFERENCE (SPS5), 2011, 1370